Stability of the nonlinear filter for slowly switching HMM

Pavel Chigansky*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

Stability of the nonlinear filtering equation is revisited in the case, when the signal is a finite state space Markov chain with slow transitions rate. The derived formulae reveal surprising properties of the stability exponent.

Original languageAmerican English
Title of host publicationProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Pages542-547
Number of pages6
DOIs
StatePublished - 2005
Externally publishedYes
Event44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05 - Seville, Spain
Duration: 12 Dec 200515 Dec 2005

Publication series

NameProceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Volume2005

Conference

Conference44th IEEE Conference on Decision and Control, and the European Control Conference, CDC-ECC '05
Country/TerritorySpain
CitySeville
Period12/12/0515/12/05

Fingerprint

Dive into the research topics of 'Stability of the nonlinear filter for slowly switching HMM'. Together they form a unique fingerprint.

Cite this